MATHEMATICA BOHEMICA, Vol. 133, No. 1, pp. 29-40 (2008)

Existence of positive solution of a singular
partial differential equation

Shuqin Zhang

Shuqin Zhang, Department of Mathematics, China University of Mining and Technology, Beijing, 100083 P. R. China, e-mail:

Abstract: Motivated by Vityuk and Golushkov (2004), using the Schauder Fixed Point Theorem and the Contraction Principle, we consider existence and uniqueness of positive solution of a singular partial fractional differential equation in a Banach space concerning with fractional derivative.

Keywords: mixed Riemann-Liouville fractional derivative, function space concerning fractional derivative, existence and uniqueness, positive solution, fixed point theorem

Classification (MSC2000): 26A33, 34A12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition